# SDR CALA2019071501207

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 66,798 hours, 28,313 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 20414440403
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.WR ANT AND WR R/T MSGON BOTH NDS WXR R/T PN ON : 066-50008-0409 SN ON: 10041 SN OFF: 10065 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1365535  SN OFF 0065 TRANSCEIVER, WX  OFF 31-2311-9-0001 0065 ON 31-2311-9-0001 8041 REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT AND WEATHER RADAR TRANSCIEVER OPS CHECK SAT NO THER DEFECTS NOTED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1119594  SN OFF 4858 PEDESTAL, CANNE  OFF 31-3417-9-0001 4858 ON 31-3417-9-0001 9375 REF MM34-41-11 AND 34-41-33.
